# SDR AALA20030967

- Difficulty date: September 6, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE AT SEAT 26G.  BATTERY PACK FAILED DUAL FEED CHECK.  REPAIRED BROKEN WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
